Posted by lucy00 on December 13, 2003, at 15:39:43
I started taking Paxil 6 days ago for anxiety. I have been less anxious, but I am having bizarre side effects. For example, occasionally I have had visual hallucinations such as seeing the flowers on a partiular curtain swaying like sea anemones in water. I have never taken acid or any other hallucinagens, but I imagine this is a similar type of visual experience, much like the description of walls "breathing." This morning when I was lying in bed, eyes closed but awake, I saw a bright flash of yellow light inside my head. It was not painful and I did not have any sort of electrical sensation (different from the "zaps" I have seen described).
I am very disturbed by these side effect. Has anyone had similar experiences, and, if so, do they go away? I am wondering whether I should stop taking Paxil immediately, switch to a different SSRI, or just wait it out.
I would appreciate any input.